# SDR FDEA201003210950

- Difficulty date: March 21, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 34,408 hours, 16,387 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Part number: A60302B
- Part serial: 126944
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG FUEL FILTER CLOG AT 19000 FT IN CLIMB - RETURNED PWR TO IDLE. WARNING REMAINING ON.  MEL 21MAR10 RELEASED FOR SERVICE IAW MEL: 73-36-03-02  CATEGORY: C EXPIRATION: 31MAR10  NR1 ENG FUEL FILTER INSPECTED & NO CONTAMINATION  FOUND.  REPLACED FUEL FILTER IAW MM 73-12-03-4.  LEAK CHECK OK. FUEL FILTER CLOG LIGHT STILL REMAIN  ON.  DEFERRED IAW MEL 73-36-03-02. ENG NR1 FUEL FILTER  LIGHTS - INOP.  OVERWEIGHT LANDING - LANDING WT 29,613. 100 ~ 150 FPN TOUCHDOWN.  VISUAL INSP FOR OVERWEIGHT LANDING PERFORMED IAW MM 05-51-11-0.  NO ABNORMALITY NOTED.  DEFERRED IAW MEL 73-36-03-02, NR 1 ENG FUEL FILTER LIGHT INOP.  R & R NR 1 ENG FUEL FILTER DIFFERENTIAL    PRESSURE SWITCH IAW AMM 73-34-11-4,DRY MOTOR IAW JRH,TEST PASSED AND NO LEAK.  DMI CLEARED AND PLACARD REMOVED.
